# SDR TWAA9616104

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DSM - DSM - FLT 539 - AFTER TAKEOFF, LANDING GEAR SELECTOR HANDLE WAS LOCKED IN THE DOWN POSITION.  RETURNED TO DSM.  FOUND NOSE LANDING GEAR STRUT AIR PRESSURE LOW.  SERVICED NOSE LANDING GEAR STRUT WITH NITROGEN.  LANDING GEAR OPERATION THEN CHECKED NORMAL.  (M)
